Classification of partially hyperbolic diffeomorphisms under some rigid conditions

Pablo D. Carrasco, Enrique Pujals, Federico Rodriguez-Hertz

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Consider a three-dimensional partially hyperbolic diffeomorphism. It is proved that under some rigid hypothesis on the tangent bundle dynamics, the map is (modulo finite covers and iterates) an Anosov diffeomorphism, a (generalized) skew-product or the time-one map of an Anosov flow, thus recovering a well-known classification conjecture of the second author to this restricted setting.

Original languageEnglish (US)
Pages (from-to)2770-2781
Number of pages12
JournalErgodic Theory and Dynamical Systems
Issue number9
StatePublished - Sep 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Classification of partially hyperbolic diffeomorphisms under some rigid conditions'. Together they form a unique fingerprint.

Cite this